# SDR AT0100127

- Difficulty date: March 26, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK AT BOTTOM AFT CORNER OF WINDOW FRAME NR 19.  BLENDED NICK AT BOTTOM AFT CORNER OF WINDOWN FRAME, FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC9 SRM 53-05 AND RO 9530053-2003.
